# SDR AWXA200700941

- Difficulty date: July 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079454
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5981414, CRACKED L1 DOOR INNER SKIN, BS 348 AT THE NR 4 STOP.  REPAIRED L1 DOOR INNER SKIN, BS 348 AT THE NR 4 STOP IAW USAIRWAYS EA 120113.
